# SDR SWAA031990

- Difficulty date: September 4, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,180 hours, 56,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 1016 BULKHEAD WEB CRACKED ON AFT SIDE AT STR 5R.  REPAIRED BULKHEAD WEB PER SRM.
